Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IposhT

Veteran Member
  • Content Count

    983
  • Joined

  • Last visited

Posts posted by IposhT

  1. Yep. I had really BAD flushing whilst on tane too, nothing you can do about it. It dies down after you come off it, I still get them but no where near as bad. I had ppl comment it all the time, it was worse than the acne. It should be a more known/listed side effect, as its not just facial redness. I hope you learn to cope with it better, maybe try some anti redness moisterising, wont do much but still its something.

  2. people with mild acne usually get hit the hardest by the IB

    That's reassurring.

    Thats bull. Mild sufferers are most likely not to have an IB, I got told my a derm... and I didnt experience one, my acne just stayed the same. People with mod/severe acne are more likely to have a worse breakout because they have more shit under the skin ready to be push out initially by tane, thats why bad cases are normally gradually entered in course on a lower doses.

×